Hi. Here goes...When my exceptionally healthy daughter turned 15 all '***l' broke loose and she has been sick ever since. The normal period that she had for 6 months became extremely heavy and didn't stop for 16 days and she was put on Ovcon35 to stop her period. I was told she was experiencing this sudden change because she had grown so much and her ovaries couldn't keep up. OK - well she was extremely anemic (7.5) and within 2 months came down with Mono. They kept her on the pill for several months (June - Dec.) and when they took her off of it she started getting headaches. I asked if this was related to stopping the pill and was told no. They started her on propananol. It did help with the headaches most of the time. Her periods were ok for a short time but then started to become a problem again - so back on the Ovcon35. Throughout all of this she has dealt with chronic fatigue, loss of appetite, when she does eat she experiences abdominal pain. These symptoms seem to get better but over the last 2-3 months they have come back with a vengence. This summer a rash on her face appeared that has not gone away - and she is extremely sensitive to the sun - she will get a horrible rash on her body from the sun. The fatigue is back - she will sleep for 8 hours and wake up and still be exhausted. She has lost 6 lbs in less than a month and has stomach pains when she eats. She generally feels horrible most of the time. She has had a headeache every day for the last 3+ weeks. So - they just tested her for Lupus and thyroid disease and it came back negative. They want to start her on a different birth control pill. I have had it. My daughter is SICK and has been for 2 years and I want to find out WHY. I want to add that my daughter is an incredible athlete and is very active. She is being recruited to play basketball in college. This is what makes it so sad - not many people in her life realize how sick this poor girl feels most of the time because she is so talented. Autoimmune disease is in my family - but I am adopted so I do not know much else. If there is any one out there who can help me, please let me know. Sorry for the long post.
So overview of the symptoms: chronic fatigue, irregular and heavy period, rash on face, sensitivity to sun, weight loss, loss of appetite, abdominal pain after eating, daily headaches, occasional nausea THANKS
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?